# SDR 2008UALA02452

- Difficulty date: April 27, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N314UA
- Make and model: Boeing 737322
- Aircraft serial: 23675
- Aircraft time: 59,051 hours, 32,620 cycles
- Engine: Ge CFM56*
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Light
- Part number: 60252
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT STRIP ON FLOOR AT THE G6 GALLEY IS INOP.  REMOVED AND REPLACED EEL STRIP AT G6 GALLEY FLOOR.  OPS CHECKED GOOD.
